MAUDE Adverse Event Report: CADENSE INC. CADENSE INC; ORIGINAL WOMEN'S R3

CADENSE INC. CADENSE INC; ORIGINAL WOMEN'S R3
Model Number SHORW
Medical Device Problem Code Inadequate Instructions for Non-Healthcare Professional (2956)
Health Effect - Clinical Codes Fall (1848); Multiple Fractures (4519)
Date of Event 09/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
After investigation, it was discovered that the user did not understand the technology in the shoes.She did not read the informational placard or watch the videos emailed to her after purchase.She acknowledged receiving both but not paying attention to them.Multiple meetings of cadense management took place to discuss options to better educate customers.The corrective action is still to be determined.
 
Event or Problem Description
Customer was wearing cadense original shoes while working as a cleaning person at panera bread.The ground was wet concrete, sloping downward slightly.She slipped and fell to the ground, which led to a broken ankle.She called an ambulance to help her off the ground and ultimately got surgery on her ankle.

Brand Name
CADENSE INC
Common Device Name
ORIGINAL WOMEN'S R3
Manufacturer (Section D)
CADENSE INC.
935 west campus ln
goleta CA 93117
Manufacturer Contact
tyler susko
935 west campus ln
goleta, CA 93117
4844378553
MDR Report Key23387793
Report Number3039167356-2025-00001
Device Sequence Number15714994
Product Code KNP
UDI-Device Identifier00810195430564
UDI-Public00810195430564
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSHORW
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Initial Report FDA Received Date10/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age70 YR
Patient SexFemale
Patient Weight82 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American